# SDR GTIA2018010102320

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 6,487 hours, 2,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE MEGAPHONE INOPERATIVE.  R & R THE MEGAPHONE IAW AMM 25-65-51.  OPS CHECKED GOOD.
